# SDR SWIA201126735

- Difficulty date: July 8, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 12,697 hours, 7,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EMERGENCY EXIT EXTERNAL LIGHT IS OUT.  (FLT 4859)  REPAIRED BROKEN WIRE.
